Faculty Publications

Title

On sample spacings from IMRL distributions

Document Type

Article

Keywords

Likelihood ratio ordering, Mean residual life ordering, Order statistics, Stochastic ordering

Journal/Book/Conference Title

Statistics and Probability Letters

Volume

29

Issue

2

First Page

159

Last Page

166

Abstract

It is proved that in random sampling from IMRL distributions the spacings are (i) themselves IMRL, (ii) ordered by mean residual life, (iii) ordered by variance, and that the covariance between successive spacings is non-negative.

Original Publication Date

8-30-1996

DOI of published version

10.1016/0167-7152(95)00169-7

Share

COinS